# SDR SWAA2025061776810

- Difficulty date: June 1, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 30,143 hours, 14,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN THE CABIN ABOVE THE FWD ENTRY DOOR, THE EXIT LIGHT HAS ONE INOP BULB.   REMOVED AND REPLACED LAMP OPS CHECK OK PER AMM 33-25-00.
